I hope you find a good answer. I'm researching the same question. My DX is vertigo, but I was told yesterday, by someone with vertigo, that is not what I have. They are staying away from the word stroke because it seems I'm too young at 35 to have one of those. What led to my dizinness and nausea is different, but I'm left with same. One day can be good with little dizziness, and some days bad, but the nausea has worn off. I don't get nausiated all the time anymore with the diziness. At least I can ride 10 miles in the vehicle without feeling like I am going to throw up anymore. I lost my appetite too when dizy. My incident (don't know what else to call it, they called it a panic attack) happened on the 8th. Last week was bad, could barely walk anywhere without running into a wall. This week is better, at least I'm back to work. Still dizzy from time to time. But looking for that answer as to what really happened. Panic attacks don't leave you feeling dizzy, from what I've been told by people that have them. I've never had one before so it was a complete shock to me. I went into hyperventiliation. All my muscles contracted up, it was scary. Hopefully his dizziness will go away with time.
Thanks for sharing your experience with us. Seems to me that what helps my husband most is to take meclazine, when really bad, an over the counter med. for (motion sickness). The rest of the time I notice he seems better when he does mild exercise like walking, ususally 2 miles per session. Staying busy and not changing position too rapidly. He had a real bad time about a week ago after sitting at the computer for a while and then he turned in the computer chair (swiveled) to get up and come in the other room. The swiveling deemed to set it off, so now he just gets up and pushes the chair back and does not swivel to rise. By the way I used to have panic attacks for years and was told by a Psychologist to do aerobic exercise 30 minutes per day, also started taking St. John's Wort 3Xday rec by a nurse, SJW is an herb, can get at any drug store or Walmart and no long suffer from them, be sure to check with your Pharmasist if you are taking any RX before taking herbs or other OTC meds. Any exercise will do, walking, running, swimming, biking, elyptical. I swim 3X a week and use an Elyptical the other 4 days. We belong to our local recreation center but also have equipment in our home, good on bad weather days.
Hope you recover soon, glad you are back at work. Let us know if you find alternative ways of coping with your dizziness and we will do the same with you.
My doctor gave me meclazine too. It took the nausea away, but I was still dizzy, so I stopped taking it.
I know what he feels like. I couldn't be at the computer the first few days after, just looking at the screen got me dizzy. And yes slow movements. Any fast movement will set off the dizzy's. I find myself doing things different also. I don't get up fast, I take it slow.
I just told myself I had to get back to normal. I have two little ones, well not so little anymore. They are 6 and 7. They were getting ready to start school, and I'm the one that does everything. My DH has started owning up to his part of the responsiblity now though.
Actually, I'm hoping if that was a panic attack that it was the first and only one I'll ever have. But I'm going to try to start my exercises again, now that the kids have started school.
Hopefully you DH will find himself getting better day by day. Most of my days are better. So far this week I've had one really bad day. I had dizziness most of the day. The rest of the weeks been good. Just dizzy spells a few times a day with no nausea.
Take care, and tell him to take it easy. Its day by day.
Thanks for answering, glad you getting better, Bob is too. One day at a time is our motto too. I think it helps to chat with others who are going through the same thing.
Good luck with the children getting back to school.
No problem. Always happy to help. Its been over two weeks now and I'm back to my old self. I only have very little pressure feeling in my head still.
My mother has been having TIAs (mini strokes) She is 82 years old...some doctors say that she will have to live with the dizziness and nausea and maybe it will go away. She is in the hospital again right now because she got so dehydrated from being so nauseated and vomiting all day for a couple days. We have tried valium and dramamine. These things help her not vomit as much but leaves her so groggy and yucky. Her quality of life has been zapped. No matter what we try she doesn't feel good enough to do anything. She has been going through this since March. We are now even starting an antidepressant hoping that if stress is causing this nausea that it will help relieve the symptoms but I realize that it will probably take more than this. If anyone knows of anything to help this I would be so grateful. We are praying for some relief.